Journal of Graph Theory

Cover image for Journal of Graph Theory

April 2002

Volume 39, Issue 4

Pages 219–282

    1. Small regular graphs having the same path layer matrix (pages 219–221)

      Yang Yuansheng, Lin Jianhua and Wang Chunli

      Article first published online: 13 FEB 2002 | DOI: 10.1002/jgt.10005

    2. On disjoint configurations in infinite graphs (pages 222–229)

      Thomas Andreae

      Article first published online: 13 FEB 2002 | DOI: 10.1002/jgt.10016

    3. Minimizer graphs for a class of extremal problems (pages 230–240)

      Dan Ismailescu and Dan Stefanica

      Article first published online: 15 FEB 2002 | DOI: 10.1002/jgt.10025

    4. Forcing a Kr minor by high external connectivity (pages 241–264)

      Daniela Kühn

      Article first published online: 15 FEB 2002 | DOI: 10.1002/jgt.10026

    5. Fan-type theorem for path-connectivity (pages 265–282)

      Zhiquan Hu, Feng Tian, Bing Wei, Yoshimi Egawa and Kazuhide Hirohata

      Article first published online: 19 FEB 2002 | DOI: 10.1002/jgt.10028

SEARCH

SEARCH BY CITATION